# SDR USAA2012060700001

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,925 hours, 18,974 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: TX3079R
- Condition: Arced
- Location: Cockpit
- Part time: 25,287 hours, 4,438 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLG - FLT 787  EN ROUTE CDG TO CLT.  NR 1 WINDOW APPEARED TO HAVE INTERMITTTENT ARCING.  REMOVED AND REPLACED NR 1 LEFT WINDOW.  ALSO, REPLACED LEFT WINDOW HEAT CONTROL UNIT.
